# SDR ABXA201008200114

- Difficulty date: August 12, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,356 hours, 38,286 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102249
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED ON AFT SIDE OF FLOOR SUPPORT WEB BETWEEN STRINGER 36LT AT AFT SIDE OF STA 742.  FABRICATED NEW SHEAR TIE.  INSTALLED IAW SRM 51-40-02.
